# SDR AU000315

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Seat/Cargo Attac
- Component: Seat/Cargo Attac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL CABIN SEAT TRACKS SEVERELY CORRODED.
